# SDR CA050704004

- Difficulty date: June 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 4,591 hours
- Engine: Cont IO520F
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Condition: Loose
- Location: Alternator
- Component: Alternator
- Component part number: DOFF10300J
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HEARING A NOISE AND THEN NOTICED HIS ALTERNATOR WAS OFF LINE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE HOUSING HALVES ON THE ALTERNATOR WERE QUITE LOOSE.  REPLACE ALTERNATOR STILL NO CHARGE.  FURTHER REPLACED VOLTAGE REGULATOR AND TEST RUN.  FOUND CHARGING SYSTEM OPERATIONAL. THE ALTERNATOR HAS REGULAR 500 HOUR BRUSH INSPECTIONS. THE LAST BRUSH INSPECTION WAS 470 HOUR PRIOR TO THIS OCCURRENCE. TSOH 1393.1.
